MAUDE Adverse Event Report: Roche Diagnostics Sodium Electrode; electrode, ion specific, sodium

Roche Diagnostics Sodium Electrode; electrode, ion specific, sodium
Catalog Number 10825468001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable ise results from the cobas 6000 c 501 module.One example for sodium was provided.The initial result was 116 mmol/l, and the doctor questioned the result and requested repeat testing.The repeat result using an istat analyzer was 125 mmol/l.The repeat result was believed to be correct.
 
Additional Manufacturer Narrative
The cobas 6000 c 501 serial number was 19b2-05.The customer changed all of the electrodes, cleaned the cups, replaced tubing and ise syringe seals, and cleaned the sipper nozzle and sample probe.For verification, ise checks, precision, and qc were performed.The investigation is ongoing.

Brand Name
Sodium Electrode
Common Device Name
electrode, ion specific, sodium
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50820994
Report Number1823260-2026-03847
Device Sequence Number21370426
Product Code JGS
UDI-Device Identifier07613336227763
UDI-Public07613336227763
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
k060373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10825468001
Device Lot NumberGBA49
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown